Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I am diabetic and taking gluconorm. Can it increase sugar level ?

iam diabetic since 10 years. earlier iwas using semi diaonil. for the last two months iam using zoryl 1 before beakfast and glucoorm sr after lunch and dinner. After review, my sugar levels found increased fasting: 180 iam diabetic since 10 years. earlier iwas using semi diaonil. for the last two months iam using zoryl 1 before beakfast and glucoorm sr after lunch and dinner. After review, my sugar levels found increased fasting: 180 & postlunch :280. However my doctor advised me to continue same dosage of tablets. pl. advise me in this regard.
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Ayurveda Specialist 's  Response
Dear Raopsn
Welcome to healthcaremagic
your Sugar level is stil, high under medication of drugs. Are you control of you dietary habit. Change your lifestyle on diet and folow some yogic practice and meditation
use some herbal ayurvedic preparation can help you in maining your glucose level
Contact ayurvedic doctors nearby
Thanks
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor